MathSciNet Relay Station
MathSciNet bibliographic data
MR1822433 (2001m:70035) 70K55 (34C15 70K40)
Mahmoud, Gamal M.; Mohamed, Ahmed A.; Aly, Shaban A. Strange attractors and chaos control in periodically forced complex Duffing's oscillators. Phys. A 292 (2001), no. 1-4, 193–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement